CureZone   Log On   Join
Re: New Mirena User
 
christlmomof2 Views: 1,255
Published: 14 years ago
 
This is a reply to # 1,120,553

Re: New Mirena User


I would say go ahead and have it removed. I think there are a lot of women out there who have these side effects but don't think they are the mirena. It would be easier to get rid of it now than get the side effects and for it to take months to get it rid of them if they even do go away. I have had mine for almost 10 months and am having it removed on Monday. I am scared to death all of my syptoms will stick around after it is removed and I am worried I will completely crash after it is removed! Good luck to you in whatever your choice is!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.359 sec, (1)